# SDR CALA2023120503564

- Difficulty date: November 28, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SURFACE HAS INDICATION OF WATER INGRESS 33 INC HES FROM IB EDGE AND 9 INCHES FROM AFT EDGE, 4.5 INCHES DIA. PER HAECO LCQ NON ROUTINE 9294369/26369 DRILLED WITNESS HOLES ON RH ELEVATOR UPPER SKIN 33 IN FROM I/B 9 IN FROM T/E 1.5 IN DIA 2EA AREAS FOUND NO LIQUID IAW A320 AMM 55-20-00-200-006-A01 PAR 4A(7) REPAIRED AREA IAW A320 SRM 55-21- 11-300-004 CATGRY A REPAIR ZONE 1
